# SDR 97ZZZX2939

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N316NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28260
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assy
- Part number: 306588003039
- Condition: Chafed
- Location: Fs 367
- Part time: 11,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PYLON MATCHING ANGLES AND FUSELAGE SKIN INSPECTION, NOTED AN ADEL CLAMP, PN MS21919DG6, WAS BROKEN ON THE RIGHT HAND SIDE FS 367.  FURTHER INSPECTION REVEALED THE THRUST REVERSER STOW HYDRAULIC PRESSURE LINE ASSY, PN 306-588003-039, HAD WORN THROUGH APPROXIMATELY HALF OF THE .035 INCH  WALL THICKNESS CAUSED BY THE BROKEN ADEL CLAMP AND RUBBING AGAINST THE ATTACH BRACKET.  RECOMMEND A ONE-TIME INSPECTION OF CLAMPS AND LINE ASSEMBLIES AND REINSPECTION EVERY 150 HOURS MAINTENANCE CHECK.
